Centralizers of partially hyperbolic diffeomorphisms

Lizzie Burslem*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

17 Scopus citations

Abstract

It has been conjectured that a generic diffeomorphism on a compact manifold will have trivial centralizer. In this paper we show that the conjecture is true within certain classes of partially hyperbolic diffeomorphisms.

Original languageEnglish (US)
Pages (from-to)55-87
Number of pages33
JournalErgodic Theory and Dynamical Systems
Volume24
Issue number1
DOIs
StatePublished - Feb 2004

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Centralizers of partially hyperbolic diffeomorphisms'. Together they form a unique fingerprint.

Cite this